# SDR 2007UALA01668

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 67,136 hours, 7,579 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B3901140
- Condition: Cracked
- Location: Rt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE FOREFLAP LOWER SURFACE CRACKED.  REPAIRED WITH WET LAYUP AND BMS8-301 RESIN PER UA-EVA-70288 AND BOEING TELEX  8100-9.  SUSPECT INSTALATION & RIG CAUSED UNUSUAL DYNAMIC LOADING DURING FLIGHT.
